# SDR 2011FA0000597

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: General aviation
- Aircraft: N581MA
- Make and model: Bbavia 7GCB
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN622A
- Condition: Loose
- Location: Tail Wheel
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AN6-22A BOLT WITH AN AN365 NUT WAS USED TO HOLD THE FWD END OF THE TAIL WHEEL SPRING.  THE NUT BACKED OFF ALLOWING THE TAIL WHEEL SPRING TO SIDE AFT IN THE TAIL POST SADDLE.  SUGGEST THE INSTALLATION BE DONE USING AN AN6-22 BOLT WITH AN 310 NUT AND A COTTER PIN.  THE TAIL POST BOLTS SHOULD ALSO BE CHANGED TO DRILLED BOLTS, CASTELLATED NUTS AND COTTER PINS AS THESE ALSO COME LOOSE.
